MathSciNet Relay Station
MathSciNet bibliographic data
MR1346375 81T08 (81T17)
Brydges, D.; Dimock, J.; Hurd, T. R. The short distance behavior of $(\phi^4)_3$. Comm. Math. Phys. 172 (1995), no. 1, 143–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement